# SDR AALA201712319003

- Difficulty date: December 22, 2017
- Submitted: January 1, 2018
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER SEAT 11R ELECTRICAL CONNECTOR BACKSHELL FOR EMERGENCY LIGHTS BROKEN. REPLACED CONNECTOR AND PERFORMED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00-710-803-A.
